Table of Contents
Journal of Discrete Mathematics
Volume 2013, Article ID 797249, 3 pages
http://dx.doi.org/10.1155/2013/797249
Research Article

On a Property of a Three-Dimensional Matrix

C. D. Technologies Ltd., Israel

Received 11 June 2013; Accepted 24 September 2013

Academic Editor: Hong J. Lai

Copyright © 2013 David Blokh. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Let be the symmetrical group acting on the set and . Consider the set The main result of this paper is the following theorem. If the number of set entries is more than , then there exist entries such that , , and . The application of this theorem to the three-dimensional assignment problem is considered.